Atomic decomposition of finite signed measures on compacts of R^n
Keywords:
Lipschitz space, atomic decomposition, duality, Kantorovich-Rubinstein normAbstract
Recently there has been interest in pairs of Banach spacesHow to Cite
Angrisani, F., Ascione, G., & Manzo, G. (2021). Atomic decomposition of finite signed measures on compacts of R^n. Annales Fennici Mathematici, 46(2), 643–654. Retrieved from https://afm.journal.fi/article/view/110566
Copyright (c) 2021 The Finnish Mathematical Society

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.